# SDR BTVR101299

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N611BA
- Make and model: Braero BAE125800A
- Aircraft serial: 258178
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Actuator
- Part number: 258CW4939A
- Condition: Seized
- Location: Lt Aileron
- Part time: 2,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SCHEDULED INSPECTION OF THE AILERON TRIM SYSTEM, THE AILERON TRIM SYSTEM FROZE BEFORE FINISHING ONE FULL CYCLE.  SUBSEQUENT INVESTIGATION REVEALED THE AILERON TRIM JACK WAS COMPLETELY SEIZED.  THE UNIT IS REGULARLY LUBED AND INSPECTED.  IT IS UNKNOWN WHAT CAUSED THE PROBLEM AT THIS TIME, BUT TKS FLUID IS SUSPECTED.  (X)
